| Model Number |
MAJ-1817 |
| Medical Device Problem Codes |
No Device Output (1435); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during a preparation for use, the xenon lamp failed to light after several clicks and displayed an error e103, the device was used less than 100 hours.The patient was not under anesthesia and the intended procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the customer's complaint/reportable malfunction was confirmed.Based on the investigation results, error code 103, could not be identified.The evaluation tab confirms a failure of the xenon lamp.Presumably, the ¿error code e103¿ event is caused by the faulty xenon lamp.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: ¿labeling review: not applicable because the problem is not caused by misuse of the user.¿ olympus will continue to monitor the field performance for this device.